# SDR DALA1014396311

- Difficulty date: June 24, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 50,397 hours, 6,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SEAT TRACK AT BS540 RBL98. REPAIRED IAW SRM 51-10-02, DWG 142U5210 AND AMM 20-51-01.
